# SDR 99FDEA00322

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: ARB0015502
- Condition: Cracked
- Location: Ws 372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N0337 - DURING A/C P-F CONVERSION AT OAN, FOUND A CRACK IN THE SPLICE PLATE P/N ARB0012-502 AT RT WING, XORS=372.  REPAIR REQUIRES CUT OUT OF DAMAGED SPLICE PLATE AND INSTALLATION OF A 7075T8 REPAIR STRAP IAW EA NR 8-5711-39534.
